# SDR SIMA20180222001

- Difficulty date: February 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 43,593 hours, 38,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CENTER ATTACHMENT POINT FOR COCKPIT FLOORBOARD 221GF, CRACKED AT FLOOR STRUCTURE DOUBLER. COMPLIED WITH ERS-EM-5300-3154.
